We were touching each other and my precum came into contact with her insides and we wanted to play it safe and still get the plan b pill even though this all happened the day after her period ended and she told me the night before I have her the plan b pill that she lightly bleed. (She took the pill within the 24 hrs). It's been a week since and now she says she is getting a dark reddish brown discharge. And we are worried because we do not know what that means. Especially since she has irregular periods as well.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2015 • 0 answers
Posted 9 Jan 2016 • 1 answer
Posted 23 Jun 2016 • 1 answer
Posted 5 Mar 2017 • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Posted 1 Aug 2017 • 2 answers